RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2011, Volume 19, Number 2, Pages 3–6 (Mi timb145)  

A conditional extremum necessary condition in terms of local algebras

V. I. Bakhtin

Institute of Mathematics of the National Academy of Sciences of Belarus

Abstract: We prove a necessary condition for local extremum in the classical optimization problem with equality constraints. It states that at the point of extremum the dimension of the local algebra associated with the problem cannot be odd.

Full text: PDF file (130 kB)
References: PDF file   HTML file
UDC: 517.977
Received: 26.10.2011

Citation: V. I. Bakhtin, “A conditional extremum necessary condition in terms of local algebras”, Tr. Inst. Mat., 19:2 (2011), 3–6

Citation in format AMSBIB
\Bibitem{Bak11}
\by V.~I.~Bakhtin
\paper A conditional extremum necessary condition in terms of local algebras
\jour Tr. Inst. Mat.
\yr 2011
\vol 19
\issue 2
\pages 3--6
\mathnet{http://mi.mathnet.ru/timb145}


Linking options:
  • http://mi.mathnet.ru/eng/timb145
  • http://mi.mathnet.ru/eng/timb/v19/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:288
    Full text:121
    References:45

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020